Is there usually a risk of weight gain with just taking the one pak of Medrol Dosepak?
Medrol Dosepak - Is there usually a risk of weight gain with just taking the one pak of Medrol?
Question posted by ja321 on 31 May 2011
Last updated on 31 May 2011 by Anonymous
I've never had a problem with just taking 1 dose pac. I don't think you have anything to worry about. Vonnie
Any time time you take steroids there is a possibility of weight gain. Dont let that stop you from taking a medication you truly need. As I have written before, I'm not a huge fan of steroids but there are times where they are truly needed. Most of the weight gain is water weight which you will lose once you are off the med. It can stimulate the appetite so be sure you do not increase your caloric intake and you should be fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.